# SDR DALA13015756308

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 97,288 hours, 12,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT DOOR BATTERY, OK GREEN LIGHT TEST FUNCTION INOPERATIVE.  REPLACED EMERGENCY POWER BATTERY PACK MPN NW6A24-41484-501.
